EconPapers    
Economics at your fingertips  
 

Stability and Bifurcation Analysis for a Predator-Prey Model with Discrete and Distributed Delay

Ruiqing Shi, Junmei Qi and Sanyi Tang

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We propose a two-dimensional predatory-prey model with discrete and distributed delay. By the use of a new variable, the original two-dimensional system transforms into an equivalent three-dimensional system. Firstly, we study the existence and local stability of equilibria of the new system. And, by choosing the time delay as a bifurcation parameter, we show that Hopf bifurcation can occur as the time delay passes through some critical values. Secondly, by the use of normal form theory and central manifold argument, we establish the direction and stability of Hopf bifurcation. At last, an example with numerical simulations is provided to verify the theoretical results. In addition, some simple discussion is also presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/454097.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/454097.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:454097

DOI: 10.1155/2013/454097

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:454097